IJPAM: Volume 98, No. 5 (2015)

FUZZY SUPRATOPOLOGICAL TM-SYSTEM

M. Annalakshmi$^1$, M. Chandramouleeswaran$^2$
$^1$VHNSN College
Virudhunagar, 626001, INDIA
$^2$Saiva Bhanu Kshatriya College
Aruppukottai, 626101, INDIA


Abstract. In this papaer, we discuss the notion of fuzzy supratopological TM-system.

Received: January 29, 2015

AMS Subject Classification: 54A40, 03E72, 06F35

Key Words and Phrases: BCK/BCI algebra, TM-algebra, fuzzy set, fuzzy topology

Download paper from here.




DOI: 10.12732/ijpam.v98i5.9 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 98
Issue: 5
Pages: 55 - 61


Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).